# SDR SWAA980799

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D CHECK, FOUND OUTBD T/E FLAP DENTED 1.5 BY 1 WIDE WITH UPPER SURFACE BULGED; INBD OF NR 1 CANOE. REPAIRED PER BOEING SRM.
